# SDR UALA2012010400085

- Difficulty date: January 2, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,411 hours, 9,576 cycles
- Engine: Pwa PW4056
- System (JASC): 2213 · Flight Controller
- Part: Servo Valve
- Part number: A71882003
- Part serial: 20878
- Condition: No Test
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON SERVO FAILED OPERATIONAL TEST AND FCC BITE TEST.  REMOVED SERVO IAW AMM.  INSTALLED LT LCCA SERVO VALVE PER AMM.  LEAK CHECKED GOOD, FAILED OPERATIONAL TEST WITH CMCS MESSAGE "AILERON SERVO-L, FCC-L INTERFACE FAIL SERVO POSITION 22055."  REPLACED CLCP RT WHEEL WELL PER MM.  OPS CHECKED GOOD.
